# SDR DALA2018031301675

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 81,889 hours, 29,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 20B IS INOPERATIVE. FOUND AISLE ESCUTCHEON BROKEN AND REPLACED AND REATTACHED EMERGENCY LIGHT BOX.  SYSTEM OPS NORMAL.
